# SDR DALA2018052403537

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,288 hours, 60,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND FIST CLASS EMERGENCY LIGHTS INOP. R&R FUSE AT BATTERY CHARGER IN O/H COMP ABOVE 2 CD PER WDM 33-51 AND OPS CK PER AMM 33-53 OPS CK GOOD.
